Access count of this item: 55

Files in This Item:
File Description SizeFormat 
0236-13.pdf1.1 MBAdobe PDFView/Open
Title: Mathematical Theories on Operating System (アルゴリズムにおける証明論)
Author's alias: 斉藤, 信男
Issue Date: May-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 236
Start page: 153
End page: 173
Appears in Collections:Proof Theory in Algorithms

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.